Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 14, NWS Gray, ME

June 15, 2021Belknap County, Carroll County, Grafton County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jun 15, 2021, 3:24 PM EDT for Belknap County, Carroll County, Grafton County, New Hampshire. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2021, 3:24 PM EDT (19:24 UTC)
Expired
Jun 15, 2021, 4:15 PM EDT
In force
51 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Belknap County, NH, Carroll County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 95 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 3:30 PM EDTTSTM WND DMG1 W Meredith, NHTREES DOWN AROUND LAKE WAUKEWAN WEST OF MEREDITH.
Jun 15, 4:00 PM EDTHAIL 1.52 Nnw Bridgewater, NHHAIL BETWEEN 1.25 AND 1.5 IN FELL FOR ABOUT 5 MINUTES. SOME SMALL BRANCHES ALSO SNAPPED. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

452 
WUUS51 KGYX 151924
SVRGYX
NHC001-003-009-152015-
/O.NEW.KGYX.SV.W.0014.210615T1924Z-210615T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
324 PM EDT Tue Jun 15 2021

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Southeastern Grafton County in northern New Hampshire...
  North central Belknap County in central New Hampshire...
  Southwestern Carroll County in northern New Hampshire...

* Until 415 PM EDT.

* At 324 PM EDT, a severe thunderstorm was located near Meredith,
  moving east at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Laconia, Meredith, Moultonborough, Ossipee, Holderness, Wolfeboro,
  Tamworth, Gilford, Center Harber and Tuftonboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake Winnipesaukee get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4361 7152 4371 7154 4383 7123 4362 7117
TIME...MOT...LOC 1924Z 262DEG 19KT 4368 7144 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

MLE
2 follow-up statements
846 
WWUS51 KGYX 151948
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
348 PM EDT Tue Jun 15 2021

NHC009-151957-
/O.CAN.KGYX.SV.W.0014.000000T0000Z-210615T2015Z/
Grafton NH-
348 PM EDT Tue Jun 15 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAFTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4361 7138 4373 7136 4378 7121 4362 7117
TIME...MOT...LOC 1947Z 258DEG 10KT 4367 7128 

$$

NHC001-003-152015-
/O.CON.KGYX.SV.W.0014.000000T0000Z-210615T2015Z/
Belknap NH-Carroll NH-
348 PM EDT Tue Jun 15 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL BELKNAP AND SOUTH CENTRAL CARROLL COUNTIES...

At 347 PM EDT, a severe thunderstorm was located 7 miles northwest of
Wolfeboro, or 8 miles southeast of Moultonborough, moving east at 10
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Moultonborough, Ossipee, Meredith, Wolfeboro, Gilford and Tuftonboro.

This also includes...
  Lake Winnipesaukee.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake Winnipesaukee, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4361 7138 4373 7136 4378 7121 4362 7117
TIME...MOT...LOC 1947Z 258DEG 10KT 4367 7128 

HAIL...1.00IN
WIND...60MPH
 
$$
434 
WWUS51 KGYX 152013
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
413 PM EDT Tue Jun 15 2021

NHC001-003-152022-
/O.EXP.KGYX.SV.W.0014.000000T0000Z-210615T2015Z/
Belknap NH-Carroll NH-
413 PM EDT Tue Jun 15 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BELKNAP AND SOUTH
CENTRAL CARROLL COUNTIES WILL EXPIRE AT 415 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

LAT...LON 4361 7138 4373 7136 4378 7121 4362 7117
TIME...MOT...LOC 2012Z 262DEG 19KT 4369 7111 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:54 PM EDT, 30 minutes earlier.

Area forecast discussion, Jun 15, 2:54 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Gray ME
254 PM EDT Tue Jun 15 2021

.SYNOPSIS...
Low pressure will allow for scattered showers and a few storms
this evening, before exiting to the northeast tonight. High
pressure builds into the region for the middle of the week with
seasonable temperatures and a dry westerly flow. Temperatures
start to increase by the end of the week. A cold front crosses
Saturday with showers and thunderstorms.

&&

.NEAR TERM /THROUGH TONIGHT/...
Current water vapor imagery shows a compact upper low over
the Champlain Valley. Ahead of this feature there is a pressure
trough oriented south to north through the forecast area. Convective
showers have started to develop within this trough with more
scattered thunderstorms expected with this feature as it slowly
moves east this evening. Latest RAP analysis has about 500 J/kg
of MLCAPE over New Hampshire into NW Maine where cloud cover
has thinned. RAP analysis also shows a ribbon of of effective
bulk shear to 35 kts just to the east of the axis of MLCAPE. As
convection continues to develop the best shear will be shifting
over the Gulf of Maine with only about 20 to 25 kts of 0-6 km
bulk shear remaining over the forecast area.

The lack of shear will limit the potential for organized convection,
however ingredients have started to become better aligned.
MLCAPE is expected to remain around 500 J/kg over much of the
area away from the coast with theta-e advection axis
intersecting the MLCAPE and some shear along the ME/NH border
eastward along the coastal plain. The last few runs of the HRRR
have been highlighting an area of stronger cells from the White
Mountains south to Strafford County with these cells moving
eastward through western Maine from about 5 pm to 9 pm before
the loss of heating leads to weakening trend.

The surface trough will clear to the east tonight while troughing
aloft lingers into Wednesday. Winds will shift out of the northwest
behind the trough bringing dry air into the area overnight.
Dewpoints and temperatures will drop into the 40s north and 50s
south.  With clearing skies and closing dewpoint depressions patchy
fog will likely develop tonight with best chances in the Connecticut
Valley and along the coastal plain.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
Troughing aloft continues over the East Coast through Wednesday
with an upper low closing off to our north. With the upper
trough axis nearly overhead forcing for ascent will be well to
our east with high pressure building to our west. Northwest
winds will continue to usher in drier air through the day with
mostly sunny skies expected outside of upslope clouds over the
mountains. Highs will be in the 60s in the north with low 70s
along the interior. Downsloping winds will allow for highs to
approach the mid 70s near the coast and southeastern New
Hampshire.

High pressure will nose in from the west Wednesday night with
mostly clear skies. Dewpoints will be in the low 40s and with
mostly clear skies overnight lows will drop into the mid 40s
north to the low 50s along the coast.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
The upper level trough that has been slowly moving across New
England will finally begin to exit the region on Thursday.
However, there may be enough upslope flow over the elevated heat
source to produce a brief shower or a sprinkle over the northern
higher terrain during the afternoon hours.

It will be seasonably mild with high temperatures in the 70s in
most areas outside the high terrain.

A southwesterly flow will develop on Friday bringing in an
increase in temperatures and gradually beginning to increase humidity
values. H8 readings around +10C, along with mixing under sunny
skies will yield high temperatures in the lower 80s across the
interior and our southern coastline. Along the Midcoast region,
temperatures will be held into the lower to mid 70s as winds
come in off the Gulf of Maine.

The southwesterly gradient will allow a warm front o cross the
region Saturday. As the atmosphere destabilizes with time,
showers and scattered thunderstorms will break out across the
region. With impressive dynamics and increased precipitable
water values, this may be our only chance for widespread
rainfall through this week. However, model ensembles continue to
not be overly generous with the precipitation totals, especially
in southern areas along or near the coastline.

A few hit or miss scattered showers are possible on Sunday as an
upper level trough exits the region. The best chance for a
shower would be the northern mountains.

After a dry start to the work week on Monday, a few more
scattered showers will enter the region Tuesday as a fast moving
upper level trough approaches the region from the west.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Short Term...Low cigs over Maine will continue MVFR to IFR
conditions this evening. Over New Hampshire VFR conditions will
prevail through tomorrow night outside of brief restrictions in
TSRA this evening. Cigs will lower overnight across Maine with
patchy fog bringing IFR/LIFR conditions through the first part
of tonight. Winds shift out of the northwest late tonight
bringing in drier air and VFR to Maine by tomorrow morning with
VFR prevailing through Wednesday night.

Long Term...High pressure and VFR conditions through the end
of the week with afternoon seabreezes. Friday increasing
southerly flow ahead of a front could bring some advection fog
to the midcoast. The front crosses the region on Saturday with
scattered showers and thunderstorms. This will lower many areas
briefly to IFR and LIFR.

&&

.MARINE...
Short Term...There is slight chance for thunderstorms over the
waters through this evening with patchy fog overnight. Winds
turn offshore tomorrow morning for improving visibility. Winds
and seas generally stay below SCA thresholds with the exception
being the potential for seas to approach 5 ft for brief period
Wednesday evening along the outer waters.

Long Term...Winds and seas will be below SCA thresholds through
much of the period. However, there will be gusts to 25 knots as
an increased southwesterly gradient set up over the region
Friday into Saturday ahead of an approaching frontal system.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

NEAR/SHORT TERM...Schroeter
LONG TERM...Cannon
Hazardous weather outlook, Jun 15, 3:12 PM EDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
312 PM EDT Tue Jun 15 2021

MEZ014-018>028-033-NHZ010-013-014-161915-
Southern Somerset-Interior York-Central Interior Cumberland-
Androscoggin-Kennebec-Interior Waldo-Coastal York-Coastal Cumberland-
Sagadahoc-Lincoln-Knox-Coastal Waldo-Interior Cumberland Highlands-
Strafford-Interior Rockingham-Coastal Rockingham-
312 PM EDT Tue Jun 15 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, central New Hampshire and southern
New Hampshire.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-161915-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
312 PM EDT Tue Jun 15 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-012-013-NHZ001>009-011-012-015-161915-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Northern Coos-Southern Coos-Northern Grafton-
Northern Carroll-Southern Grafton-Southern Carroll-Sullivan-
Merrimack-Belknap-Cheshire-Eastern Hillsborough-
Western And Central Hillsborough-
312 PM EDT Tue Jun 15 2021

This Hazardous Weather Outlook is for west central Maine, western
Maine, New Hampshire, central New Hampshire, northern New Hampshire
and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms are expected through this
evening. A few of the storms may produce strong gusty winds, hail and
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 15, 2:40 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Gray ME
240 PM EDT Tue Jun 15 2021

NHZ005-006-008-009-151915-
Merrimack-Belknap-Southern Carroll-Southern Grafton-
240 PM EDT Tue Jun 15 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRAFTON...
NORTHWESTERN BELKNAP AND SOUTHWESTERN CARROLL COUNTIES...

At 239 PM EDT, a strong thunderstorm was located near Ashland, or 8
miles south of Plymouth, moving east at 20 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Laconia, Meredith, Moultonborough, Plymouth, Holderness, Ashland,
Gilford, Bristol, Alexandria, Center Harber, Bridgewater, Hebron, New
Hampton and Sanbornton.

This includes Interstate 93 between mile markers 66 and 78.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4357 7179 4372 7180 4377 7141 4355 7136
TIME...MOT...LOC 1839Z 265DEG 19KT 4364 7170

Ekster
Special weather statement, Jun 15, 2:43 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Gray ME
243 PM EDT Tue Jun 15 2021

NHZ003-005-006-151930-
Northern Grafton-Southern Carroll-Southern Grafton-
243 PM EDT Tue Jun 15 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GRAFTON COUNTY...

At 243 PM EDT, a strong thunderstorm was located 7 miles west of
Woodstock, or 10 miles southwest of Lincoln, moving northeast at 20
mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Lincoln, Woodstock, Benton, Ellsworth, Thornton, Wentworth,
Waterville Valley and Livermore.

This includes Interstate 93 between mile markers 90 and 103.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4388 7191 4399 7190 4409 7164 4389 7152
TIME...MOT...LOC 1843Z 239DEG 19KT 4394 7183

Ekster
Special weather statement, Jun 15, 3:10 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Gray ME
310 PM EDT Tue Jun 15 2021

NHZ005-006-009-151945-
Belknap-Southern Carroll-Southern Grafton-
310 PM EDT Tue Jun 15 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRAFTON...NORTH
CENTRAL BELKNAP AND SOUTHWESTERN CARROLL COUNTIES...

At 310 PM EDT, a strong thunderstorm was located over Meredith,
moving east at 25 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Laconia, Meredith, Moultonborough, Ossipee, Holderness, Ashland,
Sandwich, Wolfeboro, Tamworth, Gilford, Center Harber, Tuftonboro and
New Hampton.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4360 7159 4376 7161 4383 7126 4361 7122
TIME...MOT...LOC 1910Z 263DEG 20KT 4368 7153
Special weather statement, Jun 15, 3:20 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Gray ME
320 PM EDT Tue Jun 15 2021

MEZ007-012-NHZ002>006-152000-
Southern Oxford-Northern Oxford-Northern Grafton-Southern
Carroll-Southern Coos-Southern Grafton-Northern Carroll-
320 PM EDT Tue Jun 15 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL OXFORD...
SOUTHEASTERN COOS...EAST CENTRAL GRAFTON AND NORTHERN CARROLL
COUNTIES...

At 320 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northeast of Pinkham Notch to
near Woodstock. Movement was east at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Conway, Bethel, Lincoln, Pinkham Notch, Mount Washington, Sandwich,
Gorham, Bartlett, Jackson, Albany, Chatham, Hanover, Gilead,
Ellsworth, Thornton, Livermore, Hart's Location, Waterville Valley,
Mason and Batchelders Grant.

This includes Interstate 93 between mile markers 88 and 92.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4452 7068 4393 7121 4385 7176 4444 7115
TIME...MOT...LOC 1920Z 252DEG 21KT 4434 7118 4393 7162

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:40 PM EDTSpecial Weather StatementGYXBelknap35 min
Jun 15, 2:43 PM EDTSpecial Weather StatementGYXGrafton47 min
Jun 15, 3:10 PM EDTSpecial Weather StatementGYXBelknap35 min
Jun 15, 3:53 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Strafford40 min
Jun 15, 3:56 PM EDTSpecial Weather StatementGYXHillsborough49 min
Jun 15, 3:57 PM EDTSpecial Weather StatementGYXMerrimack48 min
Jun 15, 4:19 PM EDTSpecial Weather StatementGYXCarroll26 min
Jun 15, 4:24 PM EDTSpecial Weather StatementGYXRockingham51 min
Jun 15, 4:36 PM EDTSevere Thunderstorm WarningGYXHillsborough, Rockingham39 min
Jun 15, 5:05 PM EDTSpecial Weather StatementGYXStrafford40 min
Jun 15, 5:14 PM EDTSevere Thunderstorm WarningGYXHillsborough, Rockingham33 min
Jun 15, 5:34 PM EDTSpecial Weather StatementGYXMerrimack26 min
Jun 15, 6:03 PM EDTSpecial Weather StatementGYXRockingham42 min
Jun 15, 6:21 PM EDTSpecial Weather StatementGYXCoos39 min
Jun 15, 6:28 PM EDTSpecial Weather StatementGYXRockingham47 min
Jun 15, 6:40 PM EDTSpecial Weather StatementGYXGrafton35 min
Jun 15, 7:01 PM EDTSpecial Weather StatementGYXRockingham44 min
Jun 15, 7:06 PM EDTAreal Flood AdvisoryGYXCoos3 hr

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.